# SDR SWAA2024061200922

- Difficulty date: June 9, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 65,879 hours, 39,681 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Drain Mast
- Part number: UNKNOWN
- Condition: Missing
- Location: Apu Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

APU FUEL FEED DRAIN MAST MISSING<[01] INSTALLED APU FUEL FEED DRAIN MAST REF AMM 28-25-07.
